MAUDE Adverse Event Report: ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices

ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-NTW
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation for a mitraclip procedure.During the procedure, a steerable guide catheter (sgc) would not hold the column.Sgc was removed from the patient and noticed that air was present.Sgc was replaced.It was observed that one of the grippers would not lower for mitraclip ntw.Procedure was discontinued.All steps were performed as per ifu.The final mr was grade 4.There were no adverse patient effects or clinically significant delays reported.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Northpoint Reg 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25436342
Report Number2135147-2026-03883
Device Sequence Number10359031
Product Code NKM
UDI-Device Identifier05415067050748
UDI-Public(01)05415067050748(17)270608(10)51208A1112
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDS0801-NTW
Device Catalogue NumberCDS0801-NTW
Device Lot Number51208A1112
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer09/27/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown